# SDR HNAA2008120200338

- Difficulty date: December 2, 2008
- Submitted: December 7, 2008
- Operation: Air carrier
- Aircraft: N814HA
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 41,362 hours, 45,338 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Part serial: 930176
- Condition: Contaminated
- Location: Apu Bay
- Part time: 24,275 hours, 27,341 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN THE APU BLEED AIR WAS SELECTED 'ON', THE CABIN FOGGED UP AND SMELLED LIKE OIL.  MAINTENANCE REMOVED AND REPLACED THE AIR CYCLE MACHINE.  THE APU WAS RUN UP AND THE SYSTEM CHECKED GOOD.  NO ODORS OR FUMES NOTED AT THAT TIME AND THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
